# SDR HNAA2012061100819

- Difficulty date: June 11, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 66,342 hours, 74,946 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: MS20426AD4
- Condition: Corroded
- Location: Bs 510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA OF CORROSION AT STA X510 AND STR 31S.  R & R 3 RIVETS, CLEANED AREA AND REPAIRED IAW SRM 51-20-11 AND 51-20-36. INSTALLED NEW RIVETS.
